# SDR IPXA2021051069257

- Difficulty date: April 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,965 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960100007
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/H WING I/B FLAP LOWER SURFACE HAS A PUNCTURE LOCATED 63.5" FROM I/B SIDE AND 23.5" FROM THE T/EREPAIRED RH I/B FLAP LOWER SURFACE IAW EA# A300-5752-27-A2577
